# SDR CALA2025070806314

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 23,843 hours, 2,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORT DURATION RATTLE  FOLLOWED BY BURNED RUBBER SMELL NEAR FO SD WNDOW.  FIRST OFFICER WINDOW NOISE.  DEBRIEFED PILOTS ON ARRIVAL AND SAID ODOR OBSERVED ONLY FOR SEVERAL SECONDS.  PILOT TURNED OFF FOOT HEATER. SMELL DISSIPATED. OPERATED FOOT HEATER IAW AMM DMC-B787-A-21-40-F5-02A-421A-A & SHOULDER HEATER REF. AMM DMC-B787-A-21-40-F5-04A-421A-A. ALL OPERATIONAL. NO SMELLS. OK TO CONTINUE.
